# SDR ABXA201908063137

- Difficulty date: August 3, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 84,311 hours, 38,732 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 478
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE UPPER CHORD OF THE FORWARD LOWER CARGO COMPARTMENT FLOOR BEAM AT FUSELAGE STATION 478. THE CHORD WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
